Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, 

I hope someone can help with this. It's been a week and a half now, where I noticed that on my underwear there's sticky yellowish stuff on it every day. I think it's sperm but I'm not sure. At first I had a burning sensation when I urinate and then the sticky stuff appeared. It happened after I started drinking a pill called trepiline. I'm 22 years old and not really sure what the course may be.

Please assist if anyone may know. 

Loading...

User avatar
Health Ace
6514 posts

Hey Lormax,

 

Are you sexually active at all? if so how many partners have you had in the past 3 months and past year?  do you have vaginal, anal or oral intercourse and do you wear condoms 100% of the time? 

Has anything changed the last few weeks like have you been masturbating/having sex less?

Reply

Loading...

Hey, thanks for your reply...
Past 3 months I had oral and anal intercourses with my partner without a condom.... Cause we're almost 3years together... But I also had intercourse with some else last month(without a condom
Reply

Loading...

User avatar
Health Ace
6514 posts
Hey again so do your partners include male female or both ? My concern is that you probably picked up an sti like gonorrhea or chlamydia probably from your last unprotected encounter
Reply

Loading...

Both of them are males
Reply

Loading...

User avatar
Health Ace
6514 posts
I would guess that you probably contracted either gonorrhea or chlamydia. I would go to a doctor and get screened for STD's..... It's important, if the doctor doesn't ask, that you tell him that your partners are males and if you engage in oral receptive, anal insertive or anal receptive sex. different tests will have to be collected from the different sources. also if you have had sex with your main partner since your encounter with the new partner he needs to be tested/treated too.
Reply

Loading...

Thanks, I'll go to my doctor today.
Reply

Loading...